MathSciNet Relay Station
MathSciNet bibliographic data
MR2239291 62A01 (60A05 62P15)
Dzhafarov, Ehtibar N.; Gluhovsky, Ilya Notes on selective influence, probabilistic causality, and probabilistic dimensionality. J. Math. Psych. 50 (2006), no. 4, 390–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement